Doctor insights on:
What Dose It Could Be If Your Stumek Hurts In The Me
Took a double dose of lansoprazole by mistake. I forgot about the initial dose of 30 mg and took a second dose of 30 mg. Now stomach hurts. Go to er?
what dose it mean if you have an upset stomach and pain in the left arm and hurts to take a deep breath?
May be: esophagitis. There are various medicines that can cause a chemical irritation to the esophagus (for instance, doxycycline) resulting in left arm pain and an upset stomach. You may have pain with deep inspiration, too. There are several other possibilities, and you will want to discuss these with your doctor. ...Read more
I was impacted & self treated with miralax (polyethylene glycol) ( 1 dose & extra water per hour ) , but now what should I eat? Stomach hurts!
Belly pain: An impaction now and then is not that uncommon. Did the MiraLAX (polyethylene glycol) work? If so were and what kind of belly pain are you having? Tell your doctor since you don't want an obstruction to occur. Diets depend on a lot of variables but drinking a lot of water 6 glasses a day and a higher roughage diet may help in addition to probiotics. ...Read more
Yes: Yes, the stomach can hurt if you are allergic to something, usually if ingested. Other common symptoms are itch, hives, swelling, asthma, light headedness, nausea, vomting, abdominal pain, diarrhea. However, stomach pain can be caused by a lot of things. Usually an allergist would screen for allergy symptoms noted above to assess if the pattern fit with the abdominal pain. ...Read more
Pain in stomach eati: You did not say how old your son is.If he is having pains in his somach everytime he eats then he needs to consult a gastroenteriologist to rule out peptic ulcer in his stomach or other causes.We need full history, his growth graph and complete physical exam and blood test and possibly endoscopy as well.So consult your doctor. ...Read more
Hard to tell: It is hard to guess what your problem is. You should get checked by a physician. ...Read more
What could be possible issues with your body if whenever you tried to eat it would hurt your stomach more than it already hurt?
What causes abd.pain: There are lots of reasons for abdominal discomfort, and not all of them are due to the GI tract. Even "functional" syndromes may be present without underlying "disease." however, when you report pain with meals, then peptic (acid) disease becomes likelier. Have you tried antacids or over-the-counter acid reducers to see if the food-related stomach aches can be diminished? Talk to your doctor. ...Read more
- Talk to a doctor live online for free
- What could be making me dizzy?
- Could caffeine hurt your kidneys
- Exercises that could be hurting your back
- Ask a doctor a question free online
- What could happen if i miss a dose of bromocriptine?
- What could happen if i miss a dose of clomiphene?
- Could a severe cough hurt your lungs
- What could it mean if it hurts to pee after your first time having sex?
- Talk to a gastroenterologist online